On Huh’s conjectures for the polar degree
Document type :
Article dans une revue scientifique: Article original
DOI :
Permalink :
Title :
On Huh’s conjectures for the polar degree
Author(s) :
Siersma, Dirk [Auteur]
Utrecht Mathematical Institute
Steenbrink, Joseph [Auteur]
Radboud University [Nijmegen]
Tibăr, Mihai [Auteur]
Laboratoire Paul Painlevé - UMR 8524 [LPP]
Utrecht Mathematical Institute
Steenbrink, Joseph [Auteur]
Radboud University [Nijmegen]
Tibăr, Mihai [Auteur]
Laboratoire Paul Painlevé - UMR 8524 [LPP]
Journal title :
Journal of Algebraic Geometry
Pages :
189-203
Publisher :
American Mathematical Society
Publication date :
2021-01
ISSN :
1056-3911
HAL domain(s) :
Mathématiques [math]/Topologie algébrique [math.AT]
Mathématiques [math]/Géométrie algébrique [math.AG]
Mathématiques [math]/Variables complexes [math.CV]
Mathématiques [math]/Géométrie algébrique [math.AG]
Mathématiques [math]/Variables complexes [math.CV]
English abstract : [en]
We prove a precise version of a general conjecture on the polar degree stated by June Huh. We confirm Huh’s conjectural list of all projective hypersurfaces with isolated singularities and polar degree equal to 2.We prove a precise version of a general conjecture on the polar degree stated by June Huh. We confirm Huh’s conjectural list of all projective hypersurfaces with isolated singularities and polar degree equal to 2.Show less >
Language :
Anglais
Peer reviewed article :
Oui
Audience :
Internationale
Popular science :
Non
Collections :
Source :
Submission date :
2025-01-24T16:17:37Z
Files
- 1805.08175
- Open access
- Access the document